# SDR DALA2023090507200

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 56,201 hours, 38,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT DECK OVERHEAD EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY POWER PACK REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #9967944)
